Seroquel Increase Problem. Help needed

Discussion in 'General Parenting' started by MICHL, Jun 23, 2012.

  1. MICHL

    MICHL New Member

    update on Seroquel - so after increased aggression & agitation after increase to 75mg seroquel (while transitioning off abilify), Dr. says to keep it at 75mg and not decrease it, because his agitation is transititional due to the increase or words to that effect (per husband). Does this make any sense?? I like this psychiatrist but sometimes i don't know where she is coming from. Any advice? TIA
  2. TeDo

    TeDo Guest

    Personally, increased aggression should call for a discontinuation of a medication. difficult child 1 became very aggressive on Risperdal. psychiatrist kept upping the dose. With each increase, the aggression increased. I finally insisted that difficult child 1 be off the Risperdal and voila, the aggression vanished within a couple days. Prozac caused the same thing only in much slower motion..... took quite awhile to see that the aggression was escalating.

    Increases in agitation "might" be tolerated here for the short term but aggression is not tolerated at all!
  3. SomewhereOutThere

    SomewhereOutThere Well-Known Member

    Agree with TaeDo.
  4. AnnieO

    AnnieO Shooting from the Hip

    I third that one...
  5. lonelyroad

    lonelyroad New Member

    What happened with abilify, that is the drug that has worked on my child, but at a low dose...Seroquel was horrible for her, she was extremely agitated and hostile, new traits we hadn't seen before..
  6. MICHL

    MICHL New Member

    Abilify doesn't help enough even at the max dose, but he will probably go back to it since the seroquel is not helping. Tried all other medications it seems already...
  7. Wiped Out

    Wiped Out Well-Known Member Staff Member

    It does seem odd psychiatrist isn't concerned. I hope things settle down quickly.